Skip Nav

Morning After Pill Emotional

Group Therapy: Is the Morning-After Pill Messing With Me?

This question is from a Group Therapy post in our TrèsSugar Community. Add your advice in the comments!

So, lately, I have been feeling really emotionally odd, and I'm not sure why.

I'm not on hormonal birth control because I don't really like the idea of taking hormones. I'm saving up for an IUD, but in the meantime, I've just been using condoms. A week ago, the condom broke, and I had to go take the morning-after pill. Since then, my emotions have been out of whack, and it's only been getting worse. I've been feeling very restless and distant about a lot of things, including my relationship.

I've been with my boyfriend for a long time, and we have had a very happy, supportive and fulfilling relationship. I love him like crazy. We live together and have definite plans to live together for the next year and a half or so. We're very good to and for one another, and I have never, ever doubted that I wanted to be with him, but all of a sudden, I'm questioning it, and it scares me. Nothing happened between us, all of a sudden I'm just feeling very different.

I have no idea why it's happening, and I want it to go away. I still love him very much, and I want to be with him - I'm just really confused. Is there any chance this could be related to taking the morning-after pill? I have never taken hormones before, mostly because I am afraid of the emotional side effects. I've heard from other people that because taking the morning-after pill is like taking a whole lot of birth control at once, the same kind of screwy emotional side-effects can occur. Is this true? When will it go away?

Have a dilemma of your own? Post it anonymously to Group Therapy for advice, and check out what else is happening in the TrèsSugar Community.

Source: Thinkstock
Latest

Download our new Selfie app!

+